# SDR ASOA20140629076R

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 31,640 hours, 17,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN OVER EXIT ROW INOPERATIVE.  MX  SECURED CONNECTOR CONTACT PINS WITH OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
